# SDR VNAA202102151111

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 24,719 hours, 18,170 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Controller
- Part number: P800A154E001
- Condition: Failed
- Location: Electrical Power
- Part time: 24,719 hours, 18,170 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

IDG FAILED INFLIGHT (DAY-CLT) AFTER TO.  RETURNED TO FIELD. AFTER TAKEOFF,THE FO SIDE ELECTRICAL FAILURED. NO PRESSURIZATION. MFD AND PFD BLANKED ON FO SIDE. MULTIPLE STATUS AND CAUTION MESSAGE BUT WENT AWAY QUICKLY. RETURNED TO FIELD DUE TO ELECTRICAL ANOMALY. REMOVED AND REPLACED K125 CONTACT IAW CRJ 700 AMM 24-63-15-000/400-801-A01. OPS CHECK GOOD AT THIS TIME. PERFORMED OPS CHECK OF THE AC POWER TRANSFER CIRCUITS IAW CRJ 700 AMM  24-51-00-710-801-A01. OPS CHECK GOOD AT THIS TIME.
